# SDR MALA954414

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- Engine: Garrtt TPE33111U
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Air
- Condition: Odor
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3235 - EN ROUTE, CREW NOTED A HOT SMELL FROM THE RIGHT BLEED SYSTEM.  THE CREW SHUT OFF THE RIGHT BLEED SYSTEM AND THE SMELL DISSIPATED.  THE AIRCRAFT CONTINUED TO MSP.  THE SYSTEM IS CURRENTLY DEFERRED UNDER MEL 21-9C.  (X)
